Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to conceive. Took clomid. Have brownish discharge. Side effect of clomid?

Hello. I feel like I am being completely neurotic about this but my husband and I have been ttc for a year now. I took clomid for the first time this month on day 3-7 and got a positive on my ovulation kit on day 16. I have been having light to moderate cramping for a week now with a brownish discharge for 3 days. Is this a side affect of the clomid or is af starting soon? Thanks.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Usually clomid won't cause brownish discharge etc.
That can be due to implantation or due to premenstrual phase.
So you wait till your next expected date of periods.
If you miss the periods go for pregnancy test once.
Continue taking the folic acid prophylaxis.
Take care.

Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor